Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 103, NWS Tulsa, OK

June 1, 2007Creek County, Tulsa County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 1, 2007, 3:27 AM CDT for Creek County, Tulsa County, Oklahoma. It was in force for 78 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2007, 3:27 AM CDT (08:27 UTC)
Expired
Jun 1, 2007, 4:45 AM CDT
In force
78 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

Counties Creek County, OK, Tulsa County, OK

The radar

The Tulsa radar (KINX), 37 km from the middle of the area, began a volume at 08:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 4:00 AM CDTTSTM WND DMGTulsa, OKSEVERAL TREES DOWN AT 14TH AND MEMORIAL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 1:14 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 8.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2007-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2708 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2007-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2708 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
988 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
255 m²/s²
Significant tornado parameter
1.8
Supercell composite
13.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 010827
SVRTSA
OKC037-143-010945-
/O.NEW.KTSA.SV.W.0103.070601T0827Z-070601T0945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
327 AM CDT FRI JUN 1 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CREEK COUNTY IN NORTHEAST OKLAHOMA
  TULSA COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 445 AM CDT

* AT 323 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
  AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES NORTHWEST OF SKIATOOK TO 19 MILES WEST OF
  KELLYVILLE...MOVING EAST AT 35 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...SKIATOOK...
  SPERRY...SAND SPRINGS...COLLINSVILLE...KELLYVILLE...OWASSO...
  SAPULPA...TULSA...JENKS...MOUNDS...KIEFER...GLENPOOL...BROKEN ARROW
  AND BIXBY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

LAT...LON 3618 9583 3610 9578 3605 9578 3588 9582
      3587 9608 3595 9655 3617 9631 3617 9602
      3644 9601 3644 9583 3644 9583

$$
4 follow-up statements
000 
WWUS54 KTSA 010845
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
345 AM CDT FRI JUN 1 2007

OKC037-143-010945-
/O.CON.KTSA.SV.W.0103.000000T0000Z-070601T0945Z/
CREEK OK-TULSA OK-
345 AM CDT FRI JUN 1 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR TULSA AND NORTHERN CREEK COUNTIES...

AT 344 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF COLLINSVILLE TO 10 MILES SOUTH OF
DRUMRIGHT...MOVING EAST AT 35 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SPERRY...
COLLINSVILLE...SAND SPRINGS...GRAY...OWASSO...KELLYVILLE...SAPULPA...
KIEFER...TULSA...GLENPOOL...BROKEN ARROW...JENKS...BIXBY AND LEONARD.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3618 9583 3610 9578 3605 9578 3588 9582
      3587 9608 3596 9661 3617 9660 3617 9602
      3644 9601 3644 9583 3644 9583

$$
000 
WWUS54 KTSA 010915
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
414 AM CDT FRI JUN 1 2007

OKC037-143-010945-
/O.CON.KTSA.SV.W.0103.000000T0000Z-070601T0945Z/
CREEK OK-TULSA OK-
414 AM CDT FRI JUN 1 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR SOUTHERN TULSA AND NORTHERN CREEK COUNTIES...

AT 413 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF BROKEN ARROW TO 14 MILES SOUTH OF
DRUMRIGHT...MOVING EAST AT 35 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM 
INCLUDE...TULSA...JENKS...KIEFER...BROKEN ARROW...
GLENPOOL...BIXBY AND LEONARD.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3618 9583 3610 9578 3605 9578 3588 9582
      3587 9608 3596 9661 3617 9660 3617 9602
      3618 9596 3618 9592 3619 9586

$$
000 
WWUS54 KTSA 010933
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
433 AM CDT FRI JUN 1 2007

OKC037-143-010945-
/O.CON.KTSA.SV.W.0103.000000T0000Z-070601T0945Z/
CREEK OK-TULSA OK-
433 AM CDT FRI JUN 1 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR SOUTHERN TULSA AND NORTHERN CREEK COUNTIES...

AT 429 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO
60 MPH IN ISOLATED LOCATIONS. THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM BROKEN ARROW TO 18 MILES SOUTH OF DRUMRIGHT...MOVING 
SOUTHEAST AT 30 MPH.  ADDITIONALLY...VERY HEAY RAIN AND LOCALIZED 
STREET FLOODING IS LIKELY.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BIXBY AND
LEONARD.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3618 9583 3610 9578 3605 9578 3588 9582
      3587 9608 3596 9661 3617 9660 3617 9602
      3618 9596 3618 9592 3619 9586

$$
000 
WWUS54 KTSA 010943
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
443 AM CDT FRI JUN 1 2007

OKC037-143-010953-
/O.EXP.KTSA.SV.W.0103.000000T0000Z-070601T0945Z/
CREEK OK-TULSA OK-
443 AM CDT FRI JUN 1 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TULSA AND NORTHERN
CREEK COUNTIES EXPIRES AT 445 AM CDT...

THE THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LIMITS...THEREFORE THE 
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THESE 
STORMS...ALONG WITH VERY HEAVY RAIN AND LOCALIZED STREET FLOODING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7 AM.

LAT...LON 3618 9583 3610 9578 3605 9578 3588 9582
      3587 9608 3596 9661 3617 9660 3617 9602
      3618 9596 3618 9592 3619 9586

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 2:55 AM CDT, 32 minutes earlier.

Area forecast discussion, Jun 1, 2:55 AM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
255 AM CDT FRI JUN 1 2007

.DISCUSSION...
MCS BEARING DOWN ON NORTHEAST OKLAHOMA EARLY THIS MORNING
FROM THE WEST-NORTHWEST. THIS MCS HAS HAD A HISTORY OF PRODUCING
WIND GUSTS TO AROUND 70 MPH AS IT MOVED ACROSS NORTHERN OKLAHOMA.
A 50 KNOT LOW LEVEL JET WILL SUSTAIN THE COMPLEX AS IT MOVES THROUGH
THE AREA OVERNIGHT AND INTO FRIDAY MORNING. WILL CONTINUE TO SEE SEVERE
WINDS AS IT MOVES THROUGH OKLAHOMA WITH THE WINDS DECREASING SOME AS
THE COMPLEX MOVES INTO NORTHWEST ARKANSAS WHERE THE LOW LEVEL JET AND
INSTABILITIES ARE NOT QUITE AS IMPRESSIVE. HEAVY RAIN WILL ALSO BE A
CONCERN AS THE COMPLEX MOVES THROUGH THE REGION. SOME LOCATIONS
COULD SEE 1 TO 2 INCHES OF RAIN IN A SHORT PERIOD OF TIME. EXPECT
INITIAL THUNDERSTORM ACTIVITY TO DIE OFF LATE THIS MORNING. HOWEVER...
THE CHANCES OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS AFTERNOON AS IT
WILL NOT TAKE MUCH AFTERNOON HEATING TO TRIGGER THUNDERSTORMS ALONG
ANY BOUNDARIES LEFT FROM THE DECAYING COMPLEX. ALSO COULD SEE
AN MCV ASSOCIATED WITH THE THUNDERSTORM COMPLEX CURRENTLY ACROSS
SOUTHWEST OKLAHOMA MOVE INTO THE AREA THIS AFTERNOON.

HAVE KEPT MAX TEMPERATURES BELOW THE MAV FOR TODAY AS THE GFS IS
STRUGGLING SOME WITH THE THUNDERSTORM COMPLEX MOVING INTO THE
AREA THIS MORNING.

THE CHANCES OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TONIGHT
AND INTO SATURDAY AS A COLD FRONT ASSOCIATED WITH THE MID-LEVEL
LOW MOVING ACROSS THE NORTHERN PLAINS SWEEPS MOVES INTO THE
REGION.

AS THE COLD FRONT SAGS TO THE SOUTH OF THE REGION ON SUNDAY THE
POPS WILL DROP. A WARMING TREND WILL ENSUE NEXT WEEK AS HIGH PRESSURE
BUILDS INTO THE REGION IN THE WAKE OF THE COLD FRONT.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   83  65  81  63 /  60  60  50  30
FSM   86  67  83  64 /  80  20  50  30
MLC   87  66  81  61 /  60  50  50  30
BVO   78  62  82  60 /  50  60  50  30
FYV   81  63  79  58 /  80  20  50  30
BYV   82  64  80  60 /  80  20  50  30
MKO   85  66  80  62 /  60  40  50  30
MIO   79  63  82  60 /  60  50  50  30
F10   85  66  80  62 /  60  50  50  30
HHW   86  66  80  63 /  50  40  40  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...12
LONG TERM....10
Hazardous weather outlook, Jun 1, 3:15 AM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
315 AM CDT FRI JUN 1 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
315 AM CDT FRI JUN 1 2007

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

TORNADO.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHWEST OF INTERSTATE 44.

DISCUSSION...

...SEVERE THUNDERSTORMS ONGOING ACROSS PORTIONS OF NORTHEAST
   OKLAHOMA...

A STRONG TO SEVERE LINE OF THUNDERSTORMS WAS MOVING RAPIDLY ACROSS
SECTIONS OF NORTHEAST OKLAHOMA EARLY THIS MORNING. WIDESPREAD 40 TO
50 MPH WINDS WERE OCCURRING ALONG THE LEADING THUNDERSTORM LINE WITH
GUSTS AS HIGH AS 65 MPH. THIS ACTIVITY WILL CONTINUE TO MOVE
EAST AT 40 TO 50 MPH AND IS EXPECTED TO MOVE TO THE INTERSTATE 44
CORRIDOR BETWEEN 4 AND 5 AM CDT. THE STRONGER BOW SEGMENTS COULD
CONTAIN GUSTY WINDS TO 70 MPH AND ISOLATED LARGE HAIL.

IN ADDITION...SHORT LIVED TORNADOES WILL BE POSSIBLE ALONG THE
LEADING THUNDERSTORM LINE AS STRONG LOW LEVEL WINDS COMBINE WITH
MODERATE INSTABILITY. THE SEVERE WEATHER THREAT IS EXPECTED TO
SLOWLY DIMINISH BY MID MORNING AS THE MAIN CONVECTIVE LINE BEGINS TO
WEAKEN.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION IS LIKELY NEEDED IN NORTHEAST OKLAHOMA DURING THE
EARLY MORNING HOURS. ENSURE AN OVERNIGHT MEANS OF WEATHER ALERT AND
INFORMATION IS AVAILABLE...SUCH AS NOAA ALL HAZARDS WEATHER RADIO.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.
WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE THUNDERSTORM COMPLEX THAT WILL AFFECT NORTHEAST OKLAHOMA EARLY
FRIDAY MORNING WILL WEAKEN BY LATE MORNING. OUTFLOW BOUNDARIES
FROM THE MORNING STORMS MAY PROVIDE A FOCUS FOR THUNDERSTORM
DEVELOPMENT DURING THE AFTERNOON HOURS. ADDITIONAL THUNDERSTORMS MAY
DEVELOP FRIDAY AFTERNOON ALONG A COLD FRONT ACROSS KANSAS AND MOVE
INTO EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. WEAK SHEAR OVER THE
REGION WILL PROHIBIT WIDESPREAD ORGANIZED SEVERE WEATHER.
HOWEVER...STRONG INSTABILITY WILL BE PRESENT SO THAT SOME OF THE
THUNDERSTORMS MAY BECOME STRONG TO SEVERE...WITH STRONG WINDS AND
HAIL THE PRIMARY THREATS. WITH UPPER LEVEL IMPULSES AND A
BOUNDARY NEARBY...THUNDERSTORM CHANCES WILL CONTINUE THROUGH THE
WEEKEND.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS SHOULD CONTINUE TO MONITOR LATER FORECASTS FOR
INFORMATION ON THE STRONG TO SEVERE THUNDERSTORM POTENTIAL THROUGH
THE WEEKEND.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, May 31, 11:19 PM CDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1119 PM CDT THU MAY 31 2007

OKZ054-010445-
OSAGE OK-
1119 PM CDT THU MAY 31 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1145 PM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     NORTHERN OSAGE

AT 1119 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
GRAINOLA...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...GRAINOLA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.

LAT...LON 3688 9677 3687 9666 3701 9644 3701 9673
Local storm report, Jun 1, 2:52 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
252 AM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     HAIL             BURBANK                 36.69N 96.73W
06/01/2007  E0.88 INCH       OSAGE              OK   LAW ENFORCEMENT

0240 AM     TSTM WND GST     BURBANK                 36.69N 96.73W
06/01/2007  E65.00 MPH       OSAGE              OK   LAW ENFORCEMENT

&&

NMK
Local storm report, Jun 1, 3:02 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
302 AM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     TSTM WND GST     FORAKER                 36.87N 96.57W
06/01/2007  M65 MPH          OSAGE              OK   MESONET

&&

NMK
Local storm report, Jun 1, 3:11 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
311 AM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     TSTM WND GST     8 ESE FORAKER           36.83N 96.43W
06/01/2007  M65.30 MPH       OSAGE              OK   MESONET

&&

NMK
Local storm report, Jun 1, 3:12 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
312 AM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 AM     TSTM WND DMG     FAIRFAX                 36.57N 96.70W
06/01/2007                   OSAGE              OK   LAW ENFORCEMENT

            POWER LINES DOWN

&&

NMK

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 1:51 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee69 min
Jun 1, 2:53 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee, Tulsa, Washington82 min
Jun 1, 3:07 AM CDTSevere Thunderstorm WarningTSACreek38 min
Jun 1, 3:18 AM CDTSevere Thunderstorm WarningTSANowata72 min
Jun 1, 3:38 AM CDTSpecial Weather StatementTSARogers52 min
Jun 1, 3:43 AM CDTSevere Thunderstorm WarningTSARogers62 min
Jun 1, 3:54 AM CDTSpecial Weather StatementTSAOkmulgee36 min
Jun 1, 3:57 AM CDTSevere Thunderstorm WarningTSACraig78 min
Jun 1, 4:03 AM CDTSpecial Weather StatementTSAMayes42 min
Jun 1, 4:06 AM CDTSpecial Weather StatementTSAWagoner39 min
Jun 1, 4:42 AM CDTSpecial Weather StatementTSAOttawa48 min
Jun 1, 4:53 AM CDTSpecial Weather StatementTSACherokee, Delaware, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more67 min
Jun 1, 5:43 AM CDTSpecial Weather StatementTSAAdair, Sequoyah62 min
Jun 1, 6:08 AM CDTSpecial Weather StatementTSAAdair, Haskell, McIntosh, Muskogee, Pittsburg, Sequoyah67 min
Jun 1, 4:50 PM CDTSpecial Weather StatementTSAOttawa25 min
Jun 1, 5:36 PM CDTSpecial Weather StatementTSAPawnee39 min
Jun 1, 5:54 PM CDTSevere Thunderstorm WarningTSAPawnee53 min
Jun 1, 6:11 PM CDTSpecial Weather StatementTSACreek34 min
Jun 1, 6:13 PM CDTSevere Thunderstorm WarningTSACreek26 min
Jun 1, 6:19 PM CDTFlash Flood WarningTSAPawnee3 hr
Jun 1, 6:35 PM CDTSpecial Weather StatementTSAOsage25 min
Jun 1, 6:52 PM CDTSevere Thunderstorm WarningTSAOsage53 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.